Natural Science

Vol.3 No.5(2011), Paper ID 4857, 5 pages

DOI:10.4236/ns.2011.35045

 

Lunar deflections of the vertical and their distribution

 

Jinyun Guo, Yu Sun, Xiaotao Chang, Fanlin Yang

 

 

Copyright © 2011 Jinyun Guo, Yu Sun, Xiaotao Chang, Fanlin Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Guo, J. , Sun, Y. , Chang, X. and Yang, F. (2011) Lunar deflections of the vertical and their distribution. Natural Science, 3, 339-343. doi: 10.4236/ns.2011.35045.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.